MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS STEERABLE ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VSTK0016
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that versacross steerable access solution was selected for pulmonary vein isolation procedure.During the procedure, when versacross rf wire was introduced into the patient body from the transseptal sheath, and the outer coating of the transseptal wire came out from right side of the marker band.Thus, the versacross rf wire was replaced and new transseptal wire was used form the different versacross kit and the procedure was completed successfully.No patient complications were reported.The device is expected to be return for analysis.The device was intact and was removed without any further compromise.Its insulation stripped off at its proximal end.The issue was noted when the physician was initially finding the marker band for reference to move to the groin access site, a small tab attached from the proximal end was noted.The distal tip was not to the heart when this was discovered and the de-insulated part never went into any other device, only came out of the hoop.The rf wire was inserted into a hemostatic valve on a short sheath.
 
Event or Problem Description
It was reported that versacross steerable access solution was selected for pulmonary vein isolation procedure.During the procedure, when versacross rf wire was introduced into the patient body from the transseptal sheath, and the outer coating of the transseptal wire came out from right side of the marker band.Thus, the versacross rf wire was replaced and new transseptal wire was used form the different versacross kit and the procedure was completed successfully.No patient complications were reported.The device is expected to be return for analysis.The device was intact and was removed without any further compromise.Its insulation stripped off at its proximal end.The issue was noted when the physician was initially finding the marker band for reference to move to the groin access site, a small tab attached from the proximal end was noted.The distal tip was not to the heart when this was discovered and the de-insulated part never went into any other device, only came out of the hoop.The rf wire was inserted into a hemostatic valve on a short sheath.The product was received for analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon receipt at our post market quality assurance laboratory, the versacross rf wire was visually inspected and was found to have coating damage near the second marker of the rf wire.Also, the rf wire passed all other device specifications.The reported allegation of coating issue was confirmed through the product investigation.The cause code of 'failure to follow instructions' was selected, since the only way to create this failure mode is through insertion/retraction in a metal introducer.The instructions for use of the device provides the warning: 'do not attempt to insert or retract the versacross rf wire through a metal cannula or a percutaneous needle, which may damage the device and may cause patient injury'.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21256488
Report Number2124215-2025-04162
Device Sequence Number21095811
Product Code DXF
UDI-Device Identifier00685447007135
UDI-Public00685447007135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0016
Device Catalogue NumberVSTK0016
Device Lot Number0035138138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale